# SDR HEEA083455

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,597 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: OHSS2061003
- Condition: Torn
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT COVER TORN. TO BE SENT TO VENDOR.
